Premature ejaculation after quitting anti-depressants.

Discussion in 'Sex With a Large Penis' started by spunkyboy2008, Feb 1, 2009.

  1. spunkyboy2008

    spunkyboy2008 New Member

    Joined:
    Apr 9, 2008
    Messages:
    354
    Albums:
    1
    Likes Received:
    12
    Gender:
    Male
    Location:
    England
    Until recently I took anti-depressants and they had the side effect of delaying ejaculation. Sometimes it was good because I could fuck for ages, but sometimes frustrating because I couldn't cum.

    Now I don't take them any more it seems I'm not used to it and I cum too quickly. It is causing problems because my bf likes getting fucked hard, but I cum too quickly if I do that. It's not much fun for me either.

    Is there anything I can do to prevent it?
     
  2. ZOS23xy

    Gold Member

    Joined:
    Mar 22, 2007
    Messages:
    5,073
    Albums:
    1
    Likes Received:
    7
    Location:
    directly above the center of the earth
    Well, I haven't had that happen yet. But it sounds like perhaps you should do some research on the internet about the various kinds of anti depressants and side effects, including the interaction of other drugs and drink on your body.
     
  3. seahorses

    seahorses Member

    Joined:
    Mar 31, 2006
    Messages:
    951
    Likes Received:
    2
    Gender:
    Male
    Location:
    UK
    At the onset of orgasm the balls draw in towards the body, PE can be overcome by reaching down and pulling them away again. The technique takes a little mastery, but can be learned quickly.
     
  4. reallyhot

    Gold Member

    Joined:
    Sep 25, 2006
    Messages:
    1,479
    Albums:
    1
    Likes Received:
    79
    Gender:
    Male
    Location:
    The Great White North
    Does Jerking off first help at all?
     
  5. eunectes

    eunectes New Member

    Joined:
    Sep 11, 2008
    Messages:
    8
    Likes Received:
    0
    Gender:
    Male
    Location:
    the bottom of the valley of sickness
    I also took antidepressants (SSRIs) for a while, and found that while I was medicated it was difficult to get to orgasm/ejaculation. So I put effort into getting to climax, but after quitting the meds found that I was cumming too quickly.

    I would suggest that you practice Kegel exercises. Jerk off as frequently as you can, and try to stop it with use of the proper muscle contractions. Don't worry though if you can't hold your load in; sometimes if you just get yourself off a couple hours before you are going to be with your partner, you will have much more staying time.

    Be patient with yourself. Your body developed different signaling when you were on the meds, and it will take some time to adjust back to your baseline.
     
  6. jodude

    jodude New Member

    Joined:
    Mar 13, 2007
    Messages:
    107
    Albums:
    1
    Likes Received:
    0
    Gender:
    Male
    Location:
    Sydney
    Same here. I stopped the happy pills and woosh, my sex drive and ability to squirt changed back to normal. I used to go ages and sometimes it felt like a chore to cum, but now it's like it was. I edge and take time, and just relax and take deep breaths. But, Im definately enjoying feeling that normal sex thing again.
     
  7. rederic

    rederic New Member

    Joined:
    Jan 11, 2006
    Messages:
    101
    Albums:
    1
    Likes Received:
    0
    Gender:
    Male
    Location:
    Virgin Islands
    A few years back I was taking the anti-depressant Paxil. Among the side-effects that my doctor warned me of were loss of libido and difficulty achieving orgasm. Well, I didn't have much interest in sex when I was depressed, so the medication actually helped in that regard. It also had the predicted effect on my ability to climax--it was rather novel to be able to screw for a half-hour or more and my partner loved it, but she would also sometimes get sore. We adjusted the ways in which we made love--more foreplay, more manual and oral stimulation from her and getting her to accept that it was OK if I didn't come--and after a couple months things were pretty much OK. When I came off the drug I had your same experience of premature orgasm--much faster than before taking the medication. But, as others have said, Kegels, time, patience and edging all helped. Most important is not to worry and be anxious as that just makes it worse. All the best!
     
  8. Joll

    Gold Member

    Joined:
    Jan 28, 2009
    Messages:
    14,504
    Albums:
    1
    Likes Received:
    722
    Gender:
    Male
    Location:
    Wales (GB)
    Being on anti-depressants definitely seems to delay orgasm, maybe because it dampens down the feelings a bit.

    When I went off them i also found i got stimulated much more easily. How long is it since u stopped the meds tho dude? - maybe there's an adjustment period and the sensitivity will calm down over a month or two?

    (i think eunectes says the same thing in his post - just noticed, sorry!)
     
Draft saved Draft deleted